Numerical approximation of one phase quadrature domains
Article first published online: 14 FEB 2013
Copyright © 2013 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 29, Issue 5, pages 1709–1728, September 2013
How to Cite
Bazarganzadeh, M. and Bozorgnia, F. (2013), Numerical approximation of one phase quadrature domains. Numer. Methods Partial Differential Eq., 29: 1709–1728. doi: 10.1002/num.21773
- Issue published online: 25 JUL 2013
- Article first published online: 14 FEB 2013
- Manuscript Accepted: 6 DEC 2012
- Manuscript Received: 22 FEB 2011
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!